Translator Disclaimer
June 2005 Dimension theory and parameterized normalization for D-semianalytic sets over non-Archimedean fields
Y. Firat Çelikler
J. Symbolic Logic 70(2): 593-618 (June 2005). DOI: 10.2178/jsl/1120224730

Abstract

We develop a dimension theory for D-semianalytic sets over an arbitrary non-Archimedean complete field. Our main results are the equivalence of several notions of dimension and a theorem on additivity of dimensions of projections and fibers in characteristic 0. We also prove a parameterized version of normalization for D-semianalytic sets.

Citation

Download Citation

Y. Firat Çelikler. "Dimension theory and parameterized normalization for D-semianalytic sets over non-Archimedean fields." J. Symbolic Logic 70 (2) 593 - 618, June 2005. https://doi.org/10.2178/jsl/1120224730

Information

Published: June 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1119.03028
MathSciNet: MR2140048
Digital Object Identifier: 10.2178/jsl/1120224730

Subjects:
Primary: 32B20
Secondary: 03C10 , 12J25

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 2 • June 2005
Back to Top